# SDR AALA202302231527

- Difficulty date: February 8, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED L33122 SLIDE LIGHT STA 393 AT DOOR L1.
